Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
memzba

has anyone beeen using Differin (Adapalene) for years and years?

Recommended Posts

Differin is a retinoid, and retinoids are the best anti-aging product (proven.) I was wondering if anyone here has been using Differin for years and years and if they have perfect skin from it? Retinoids do all sorts of wonderful things for your skin, and they are the best scienticially proven anti-aging products so I was wondering if any of you who have been using it for awhile have noticed photodamage repair or wrinkle reduction. please post what your skin looks like and feels like, and if its perfect or flawless. toodles

Share this post


Link to post
Share on other sites

I've been on differin for over 18 months now, but I'm only 23 so any signs of aging would be very mild for me anyway. My skin certainly does feel the softest it has in a long time though

Share this post


Link to post
Share on other sites

do you look younger than other people your age or do you have better skin than other people? how does your skin look?

Share this post


Link to post
Share on other sites

i went on differin when i was 13 and it cleared me up a lot, my skin was soft and even-toned for a long time. then it stopped working completely. then i went on it again when i was 18 and it pretty much ruined my skin... im still waiting for the red marks to heal. i don't think it's really a medicine you can go on for years and years.

Share this post


Link to post
Share on other sites

what do you mean it stopped working? retinoids can't just stop working. are you sure something else wasn't the cause? ex: lifestyle change, eating habits, stress, etc.. retinoids don't just stop working, they continue to improve and improve skin. you need to wear a high PPD sunscreen as well, were you doing that?

Share this post


Link to post
Share on other sites

I was on Retin-A for a long time and it seemed to stop working as well. All of a sudden, my face became tons oilier and it had no effect on my acne at all.

It's possible it was just my skin getting worse, but who knows. . . .

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×